# SDR AALA20141230003

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,034 hours, 7,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W10009
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FWD CARGO DOOR FWD BOTTOM CORNER.  FWD CARGO DOOR SKIN AT THE FWD BOTTOM CORNER.  REPAIRED IAW SRM 52-30-01-2R-17 FIG 202.
